# SDR COMA0560330

- Difficulty date: June 1, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 17,649 hours, 16,334 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DRAG ANGLE INBOARD OF BATTERY RIB CRACKED.  REPAIRED IAW CRJ SRM 51-42-21.
